MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C111; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C111; CLINICAL CHEMISTRY ANALYZER
Model Number C111
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with ggt-2-glutamyl transferase ver.2 standardized against ifcc / szasz on a cobas c 111.No incorrect results were reported outside of the laboratory.The sample initially resulted in a ggt value of 505.6 u/l.The sample was repeated on a reflotron analyzer, resulting in a value of 13.9 u/l.The sample was also repeated on the c 111 analyzer, resulting in a value of 13.2 u/l.The 13.2 u/l value was deemed correct.The ggt reagent lot number and expiration date were requested, but not provided.
 
Additional Manufacturer Narrative
An additional measurement of the sample was performed on the reflotron, resulting in a ggt value of 12.6 u/l.
 
Additional Manufacturer Narrative
The calibration data was ok.Quality controls from the day of the event were not provided.Control data from 11-jan-2022 to 25-feb-2022 was within range except for one control level that was outside of range on 25-feb-2022.A general reagent issue can be ruled out as calibration and control data are acceptable.An instrument issue could also be ruled out.The investigation determined the issue is consistent with inadequate customer maintenance of the device and issues with the environmental conditions of the site.

Brand Name
COBAS C111
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13578226
Report Number1823260-2022-00477
Device Sequence Number19935865
Product Code JJE
UDI-Device Identifier04015630924769
UDI-Public04015630924769
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC111
Device Catalogue Number04777433001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer02/16/2022
04/11/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date03/14/2022
04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown